Jump to content


Photo

Red Eyes from no sleep


  • Please log in to reply
5 replies to this topic

#1 vaboris

vaboris

    Member

  • Members
  • 2 posts

Posted 02 April 2008 - 08:23 PM

My eyes are almost always bloodshot from constant EDS throughout the week from no sleep. Over the counter products such as Visine and Clear Eyes really don't get the red out. I have to deal with the public and it seriously looks like I'm on recreational drugs all the time.

#2 greatbig47

greatbig47

    www.newrolemodels.com

  • Members
  • 553 posts
  • Gender:Male
  • Location:Greenville, Michigan

Posted 13 April 2008 - 05:14 PM

Hi Vaboris!

So what are you doing to treat your EDS? Purhaps the approach of treating your EDS could make things better all around. If you found the right golden key to tackle being exausted, the secondary symptom of your red eyes would just disapear. Think about that! No EDS...AND no red eyes.

I'm not sure what the official rule book says, but I believe red eyes does not give the public you work with the right to accuse you of recreational drug use, unless accomponied by the Bob Marley Anthology collection and the family size bag of Dorritos. smile.gif

In my pre-DX days, I worked graveyard shift at a hotel. I know from that experience that the the general public wouldn't say anything most of the time. They would just "assume", and possibly never return to do business with your place of employment ever again. We're helpless in this case. Little do thes silent assumers of recreational drug use know that more car accidents are caused by sleep disorders than intoxicants.

Take care of you. Most everyone here can relate to the EDS vs Self wrestling match is like. Challenge the biggest problem, and say goodbye to your red eyes. We're cheering for you!

-Stu

#3 Toph4er

Toph4er

    Member

  • Members
  • 139 posts
  • Location:So. Cal
  • Interests:Narcolepsy, chemistry, soccer, video games, sleeping

Posted 13 April 2008 - 10:27 PM

Well, I've looked like a drunk stumbling with assistance out of Knott's Berry Farm before, have had people think I'm high just hearing me speak (i.e. online chat programs like Ventrilo which I used to use for online gaming) or when I fall asleep at random (you know, every few minutes?), and on several occasions have had doctors drug test me...without permission angry.gif. Whatever, every drug test thrown at me has only confirmed my "cleanliness". Luckily I don't get real "red eyes", other than some veininess when I get really tired.

Chris'Toph4er"

#4 RipVanWinkle

RipVanWinkle

    Member

  • Members
  • 10 posts
  • Gender:Male
  • Location:UK
  • Interests:Trying to stay awake, failing that, how to sleep comfortably.
    Experimental methods of removing drool from T-shirts.

Posted 12 August 2008 - 10:30 PM

When I wake up in the morning my eyes are nearly always really red and angry. It looks like I've been out living it up all night(i wish). I was wondering if the reason for them being so red was because of the increased amount of REM sleep. I also get really bad black eyes which makes me look like a heavy drug user.

#5 Lais02

Lais02

    Member

  • Members
  • 295 posts
  • Gender:Female
  • Location:Minnesota

Posted 13 August 2008 - 12:17 PM

QUOTE (RipVanWinkle @ Aug 12 2008, 08:30 PM) <{POST_SNAPBACK}>
I also get really bad black eyes which makes me look like a heavy drug user.



LoL I get the dark circles around my eyes too. For me they have always been there, and they never get better. One time when I was meeting an ex boyfriend's mother she freaked out at him and accused him of beating me!!! I was pissed... I don't have black eyes, and I even had makeup on that day... oh yea and he was NOT beating me either!

#6 Henry G

Henry G

    Member

  • Members
  • 302 posts

Posted 14 August 2008 - 12:57 PM

I feel terribly self-conscious about my (often) black eyes.

But there is no way I would use make-up - unless it is for TV work. Just can't no way rather stay with the black eyes.

I wish there was another way for me reduce it though, feel really embarrassed.